Wang, Jing Ping (2012) Recursion Operator of the Narita–Itoh–Bogoyavlensky Lattice. Studies in Applied Mathematics, 129 (3). pp. 309-327. ISSN 1467-9590. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
We construct a recursion operator for the family of Narita-Itoh-Bogoyavlensky infinite lattice equations using its Lax presentation and present their mastersymmetries and bi-Hamiltonian structures. We show that this highly nonlocal recursion operator generates infinitely many local symmetries.
|Subjects:||Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics|
|Depositing User:||Jing Ping Wang|
|Date Deposited:||17 Oct 2012 11:11|
|Last Modified:||11 Jun 2014 09:01|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/31721 (The current URI for this page, for reference purposes)|